← Return to Horrible Lexapro Side Effects Not Going Away.

Discussion
jwat1537 (@jwat1537)

Horrible Lexapro Side Effects Not Going Away.

Depression & Anxiety | Last Active: Oct 25, 2019 | Replies (20)

Comment receiving replies
@darweshalassi

Hello all how are you ?
sorry about this question but i gotta ask cuz i`m scared from it .. im 26 – i was using Escitalopram for 9 month , when i was lowering the dose to 5 mg i noticed this problem when i masturbate , i feel good and everything is fine , no sexual problem BUT when i CUM ! .. i feel nothing the pleasure is gone ..
its 4 month since i stopped the Escitalopram , and still having this problem, i ran some tests the Testerstrone , and everything was fine , even i went to the urology and he said nothing wrong with ur prostate ..
so any thought ? what should i do ? cuz i asked the psychiatrist and he said its 4 month now .. i dont think its related to psychiatry ,
i really dont know what to do or where to go

Jump to this post


Replies to "Hello all how are you ? sorry about this question but i gotta ask cuz i`m..."

Hi, @darweshalassi – you'll notice I moved your post about orgasm issues due to escitalopram oxalate (Lexapro) to this existing discussion of side effects of this medication so that you can interact with others who've been talking about a similar topic. Hoping members like @jwat1537 @lioness @stsopoci and others will return and offer their thoughts on what you've noted about feeling no pleasure from orgasm during sexual activity anymore, from the time you were still on it and lowering the dose to now being off the medication for 4 months. @jakedduck1 @lee00 also may have some input on this.

Also, you may be interested in Mayo Clinic's information on this medication https://www.mayoclinic.org/drugs-supplements/escitalopram-oral-route/side-effects/drg-20063707?p=1. You will notice in the section on side effects, various sexual side effects are listed as occurring more or less commonly with escitalopram:

– decreased interest in sexual intercourse
– ejaculation delay
– inability to have or keep an erection
– loss in sexual ability, desire, drive, or performance
– not able to have an orgasm

Have you considered seeing someone who specializes in sex therapy, such as what is described in this information https://www.mayoclinic.org/tests-procedures/sex-therapy/about/pac-20384613?